# SDR SWIA201125864

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 21,125 hours, 17,895 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT ASSEMBLY CORRODED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD YOKE MOUNT ASSEMBLY PER AMM.
